# SDR HEEA109132

- Difficulty date: May 6, 2006
- Submitted: May 9, 2006
- Operation: Air carrier
- Aircraft: N413UM
- Make and model: Bell 412
- Aircraft serial: 33012
- Aircraft time: 21,931 hours
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Connector
- Part serial: 0403
- Condition: Dirty
- Location: Hydraulic Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

WHILE CIRCLING TO LAND AT UMST, THE MASTER CAUTION AND HYDRAULIC LIGHT ILLUMINATED.  NR 1 AND NR 2 PRESSURE AND TEMP WERE WITHIN LIMITS.  EMERGENCY CHECKLIST USED AND PILOT DIVERTED TO MARTIN STATE AIRPORT.  MAINTENANCE CLEANED CANNON PLUG CONNECTORS TO THE NR 1 AND NR 2 HYDRAULIC SYSTEM PRESSURE AND TEMP. SWITCHES.  SYSTEMS CHECKED OK.
